Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: medical student with HepB
|smallboy - Wed Feb 11, 2004 11:14 am||
i'm a 1st year medical student. I'm also a HBV carrier. I contracted it during birth from my mom.
Regulation stipulates i am not able to further my studies in many parts of the world. I am depressed. The only course for me now is attempt treatment. My GP tells me the chances for a total reversal of my condition is hopeless. (I test for HbAG-E which is negative)
Is there any help???
I might have to drop the course :-(
|RLMillersHome - Tue Mar 23, 2004 11:39 pm||
Ask your doctor about Hepsera from pharma company Gilead. It is treatment for Hep B with fairly good results.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.